MAUDE Adverse Event Report: VYAIRE MEDICAL OY VITAL SIGNS¿; FETAL SPIRAL ELECTRODE FOR COROMETRICS

VYAIRE MEDICAL OY VITAL SIGNS¿; FETAL SPIRAL ELECTRODE FOR COROMETRICS
Model Number 7000AAO
Medical Device Problem Codes Fitting Problem (2183); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
It was reported to vyaire medical that when the provider was attempting to place a fetal scalp electrode on a trial of labor after a cesarean (tolac) patient who was laboring naturally without an epidural, the 7000aao-electrodes, fetal scalp (fse), 50/case would not stay snapped into place or stuck to the patient's leg and therefore would not read.A registered nurse (rn) at the desk retrieved another fetal scalp electrode (fse) and cord from another room that was placed without incident.The patient's current status is still unknown.
 
Additional Manufacturer Narrative
H11: after further review of this complaint.Vyaire medical found out that this complaint is only a duplicate of the original report received last 14-sept-2023.Therefore, this is deemed as a non quality complaint to vyaire medical.Kindly refer to the vyaire reference number of the original complaint: (b)(4) under medwatch manufacturer report number: 3010838917-2023-00090.Please disregard and void the report submitted from vyaire reference number: (b)(4) under manufacturer report number: 3010838917-2023-00094.
 
Additional Manufacturer Narrative
H3: 81 other - at this time, the suspect device has not been returned for evaluation.No root cause has been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H11: after further review of this complaint.Vyaire medical found out that this complaint is only a duplicate of the original report received last 14-sept-2023.Therefore, this is deemed as a non quality complaint to vyaire medical.Kindly refer to the vyaire reference number of the original complaint: (b)(4) under medwatch manufacturer report number: 3010838917-2023-00090.Please disregard and void the report submitted from vyaire reference number: (b)(4) under manufacturer report number.Udi related data quality updates only updated brand name, device description and remove 510(k) number.Took out the hyphen in the udi lot number this is a duplicate reporting to 3010838917-2023-00090.
 
Event or Problem Description

Brand Name
VITAL SIGNS¿
Common Device Name
FETAL SPIRAL ELECTRODE FOR COROMETRICS
Manufacturer (Section D)
VYAIRE MEDICAL OY
kuortaneenkatu 2
helsinki etela-suomen laani
helsinki etela-suomen laani, fl FIN-0 0510
FI  FIN-00510
Manufacturer (Section G)
PRECISION CONCEPTS COSTA RICA SA
saret free zone building d3
p.o. box 74-4002
alajuela, costa rica
CS  
Manufacturer Contact
melissa brickley
2710 northridge dr nw suite a
grand rapids, MI 49544
6162598415
MDR Report Key18361329
Report Number3010838917-2023-00094
Device Sequence Number7856466
Product Code HGP
UDI-Device Identifier10190752142176
UDI-Public(01)10190752142176(10)S4122H
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7000AAO
Device Catalogue Number7000AAO
Device Lot NumberS4122-H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2023
Supplement Date Received by Manufacturer01/29/2024
11/21/2023
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date02/09/2024
10/09/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown